MAUDE Adverse Event Report: LIVANOVA USA INC 1/4 X 3/8 CONNECTOR; CONNECTORS

LIVANOVA USA INC 1/4 X 3/8 CONNECTOR; CONNECTORS
Model Number CONNECTOR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The was no patient involvement.Livanova usa inc manufactures the connector.The incident occurred in (b)(6) united states of america.The involved device has been requested for return to sorin group italia for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not yet received.
 
Event or Problem Description
Livanova usa inc received a report that a 1/4 x 3/8 connector used to attach tubing in the circuit was completely occluded.The was no patient involvement.
 
Additional Manufacturer Narrative
Livanova received a report that a 3/8 x ¼ reducer was completely occluded.The issue was identified prior to any patient involvement.The dhr review confirmed the lot of the reduces was released conforming to product specifications.Analysis of the livanova complaint database of the last 12 months identified two previous similar events related to the same catalogue item code.Investigation results suggested the reduced was occluded by a plastic film likely due to a molding defect.Thus, suggesting a manufacturing issue.The reducer is manufactured by a livanova supplier that has been formally notified of the issue.Due to other manufacturing needs, the catalogue item code of the complained 3/8 x ¼ reducer was already planned to be substituted by another similar reducer.To prevent re-occurrence, livanova anticipate the change and will discard all the inventory of the complained reducer.At the moment, no other action is deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
1/4 X 3/8 CONNECTOR
Common Device Name
CONNECTORS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key12714555
Report Number1718850-2021-00049
Device Sequence Number14590223
Product Code DTL
UDI-Device Identifier00803622129315
UDI-Public(01)00803622129315(240)EC2140S(17)231031(10)2030100015
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXPEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberCONNECTOR
Device Catalogue NumberEC2140S
Device Lot Number2030100015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown